| Model Number |
386813 |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the hub of the bd cathena¿ safety iv catheter with wings bd multiguard¿ technology was defective and disconnected from the infusion set's luer-lock connection during use, causing fluid to leak as a result.The following information was provided by the initial reporter, translated from spanish: "disconnection and fluid leakage at the junction of the catheter hub with the luer lock connection of the infusion set or extension set.Disconnection and fluid leakage at the junction of the catheter hub with the luer lock connection of the infusion set.During use.".
Additional Manufacturer Narrative
Initial reporter phone#: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the hub of the bd cathena¿ safety iv catheter with wings bd multiguard¿ technology was defective and disconnected from the infusion set's luer-lock connection during use, causing fluid to leak as a result.The following information was provided by the initial reporter, translated from spanish: "disconnection and fluid leakage at the junction of the catheter hub with the luer lock connection of the infusion set or extension set.Disconnection and fluid leakage at the junction of the catheter hub with the luer lock connection of the infusion set.During use".
Additional Manufacturer Narrative
H6: investigation summary.No photos or samples were received by our quality team for evaluation therefore the failure modes could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.